• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

I am trying to seek help i don't have many options

N

nameor

Well-known member
Joined
Aug 16, 2014
Messages
50
Hello forum My name is Marco and I'm 23. I'll tell you a little bit of myself. I been in music for 15 years and I am a wiz at computers. I play in the musical wizard of oz which we end up getting 100,000 dollars. I love to bike and play piano.

My concern today is one condition that the doctors don't know what to do.I tried many medicines to see if it is anxiety but I still get these attacks. My eyes would roll up and I would have a pusle of 150. It's been like this ever since I started clonazepam and took it for 6 months 3 years ago. That's when my attacks started. I've been having anxiety for 24 hours making me having trouble moving just a touch of moving my leg can cause my "panic attacks". My attacks start at night time and they use to come all the time. The doctor thought I was addicted to it but I was only taking it because of a restless feeling inside. for some reason my attacks went away for one week after i was able to musle through with stopping clonazepam. my doctor told that doctor not to take clonazepam and he did anyways.

When I have these attacks I would shake and roll my eyes up and my mind would go blank. i would be like this for 9 hours staright trying to lye down still by any means necessary. Even now it's effecting me but its not as bad as when i was on clorazil. When I was on clozaril my pusle was high from it so it was horrible. it's now in the 60s but when my attack comes its over 140. clozaril it stay 110 all the time. i can't sit still at the same time i have too when im having the attacks. invega and latuda kept my pusle down.

the worst attack was when I stayed inside the bed of the hospital and didn't came out to eat very little for 1 week. I piss on the bed because I didn't want to move. Trust me guys I know that moving does something to me inside and it causes me to be anxious. but for some reason excerising at the right time makes me not have one. but that happen once this week. I would be unable to go to partys go to church, go anywhere or do anything physical at all but i still can do it i choose not too. There is times that it just comes
My attacks can last more than 9 hours. i been to the er 19 times and they never see a person with a condition as bad as mind

4 years ago i went back to the hospital because my dekaopte was too dangerous for me to take. I just took only zyprexa as my medicine. it's weird because im taking it now and im having attacks. keep in mind that i stop cloarzil and switch to latuda and switch to invega which is the one im taking now. i been taking paxil for 3 years and it help relief the attacks but i was still having attacks on 50 and when they increase it.. i had a seizure. when i was on clorazil, since my pusle was high bdecause of that, my attacks were worst. i was shaking and putting my hands underneath the matteriss while my eyes roll up and i sometimes can't see staright. putting pressure on my hands made the feeling better. my mother would hold my hand crying and my doctor didn't know what to do. i been through 3 different doctors

But there is another that is being treated. The condition that is treatable is my schizophrenia. I was first digonse at lake shore hospital at the age of 15.

I was talking to my self going to churches and not going to sleep for days. I started to read the bible a lot for one week straight for the new testament I was given risperdal. I ended up in the hospital one week later because of the fact that I was restless and running in the parking lot. I was moving my head in the carpet of the hospital and i end up bleeding from that. So they gave me dekaopate and zyprexa for me to take when i went the second time that week.

I ended up staying out of the hospital for 4 years. I have try medicine like wellbuturin, paxil, propanoal clorazil, abilify, gedon, latuda, Haldol, serquoel, cogetn, zyperxa, invega, clonazepam, atvian, and hyrdoxzine. I took propanoal for stage anxiety. Tried serquoel but my blood pressure is low. Gedon was too weak. Abiilify made me think of suicide thoughts. Haldol was ok with the cogetn but it makes me too sleeply. zyprexa has been my best medicine. wellbuturin made me too exicited. Clorazil, latuda, and invega has made me very well. The problem is my unknown attacks.

For a long time i thought hearing inappropriate stuff from your head was normal or someting you won't say. It's been a whole year since i found out about my physcosis. Im currently taking zyprexa, smotach pills, metoropolol for my pusle, and hyrdoxzine. my condition started 4 years ago around the time i switch from depokate because my patlets were too low. I was only on zyprexa at the time and back then I did not have any attacks while on one med. that's when clozaril and clonazepam came to the picture. the doctor was alarm by my high pusle so i was prescribe metoapolol. this medicine clozaril was the first medicine that work well on my mentalty. latuda was even better and i was able to remember dreams again.

i took latuda 6 months ago and recently i came out of the hospital 1 month ago. i don't really have much options other than take benzos. even with ativan it works but i need to be 3 mg or higher. im hoping you guys could determine why when i go out i might not be able to function correctly. am i the only one that gets this? please i need help i even have the video of my attacks



ps i have a video of it
 
Last edited:
N

Nicola398

Guest
Hi Nameor:welcome:to our forum,
I am sorry you are having this problem.It seems you have been on a lot of different medications
and are still taking a few at the same time.Unfortunately I don't know much about the medications you are taking or the ones you were taking.I hope someone with more knowledge of the drugs will read your post and answer you questions.These attacks you are having sound awful and can see why you want to find out how to stop them.There is a member here who might know more about the drugs you are on and why you are getting the attacks, he usually helps people who want to withdraw from drugs but he might know how to advise you.You might want to talk to him via PM,he is |||ME|||.
Also make yourself at home here and explore the forum, post wherever you feel you'd like to.
I hope you find the information and support you are looking for here.All the best, NicolaX
 
Toasted Crumpet

Toasted Crumpet

ACCOUNT CLOSED
Joined
Feb 11, 2013
Messages
8,424
Location
under the Forum Troll bridge
Hi nameor, welcome to the forum

I am sorry you have had such a horrible time with medications, I hope someone on here can advise you :hug:
 
|||ME|||

|||ME|||

Well-known member
Joined
Jun 1, 2012
Messages
2,151
Hi Nameor, sounds really tough what's happening to you.

Does this sound like what you experience, might be handy for you to have a name to research:

Oculogyric Crisis
 
coldwater00

coldwater00

Well-known member
Joined
Jun 19, 2013
Messages
3,380
Location
Yorkshire
Hi Nameor, sounds really tough what's happening to you.

Does this sound like what you experience, might be handy for you to have a name to research:

Oculogyric Crisis
I got it on Risperidone when I was sat in the car and after a bad nights sleep. Your eyes go stiff and I kept getting an urge to look upwards, like my eyeballs were stiff? If that makes sense.
 
N

nameor

Well-known member
Joined
Aug 16, 2014
Messages
50
Yes it is also like Akathisia and oculogyric crsis combine. The doctor increase my invega so he is confuse why it got better over time but it's not getting better overall
 
N

nameor

Well-known member
Joined
Aug 16, 2014
Messages
50
If it get worst over the next few days it is Akathesia but i'm wondering if it's going to get bad from increasing the invega. here is the video this is when im calm
 
N

nameor

Well-known member
Joined
Aug 16, 2014
Messages
50
here is the video when im calm
 
N

nameor

Well-known member
Joined
Aug 16, 2014
Messages
50
I have my attacks on video waiting for the moderator to approve it
 
Gajolene

Gajolene

Well-known member
Joined
May 30, 2012
Messages
7,826
Location
small town Ontario, Canada
You can put them on photobucket and share them that way by direct link to the photobucket site. Should be OK with the mods I think.:scratcheshead:
 
N

nameor

Well-known member
Joined
Aug 16, 2014
Messages
50
You can put them on photobucket and share them that way by direct link to the photobucket site. Should be OK with the mods I think.:scratcheshead:
How do I do this
 
Top